# SDR DALA2025112508586

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 80,436 hours, 38,314 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER ACTUATOR FITTING HAS TWO FASTENERS PULLED THROUGH FITTING.  REPAIRED PER PRI 604353-14AD REV. 0, 1, 2, 3, 4, 5 AND 6 AND COMPLIED WITH ER/A 604353-14AD REV. B SECTION III. (LP: 1316696)
